# SDR USAA2011111400028

- Difficulty date: November 11, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N459UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 55,529 hours, 36,575 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER TAKEOFF FROM CLT, AIR CONDITIONING HAS A STRONG DIRTY SOCK/OILY SMELL.  ODOR SEEMED TO SUBSIDE SOME BUT WAS STILL THERE AFTER TURNING OFF HIGH PACK.  FLIGHT CONTINUED AND LANDED AT EWR WITHOUT FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED J/C 03L00021001 AND FOUND APU TO BE AT FAULT.  APU REQUIRES FURTHER TROUBLESHOOTING TO DETERMINE WHAT IS CAUSING ODOR.  APU PLACED ON MEL 49-01A.  FURTHER TROUBLESHOOTING REVEALED NO LEAKS AT APU.  OIL SERVICED TO PROPER LEVEL.  REMOVED APU LOAD CONTROL VALVE AND FOUND NO EVIDENCE OF OIL RESIDUE IN DUCT.  ACCOMPLISHED J/C (OIL SMELL/SMOKE IN CABIN) 03L10025001.  NO DISCREPANCIES NOTED.  RAN BOTH PACKS ON APU, THEN ENGINES.  NO ODOR PRESENT.  REMOVED MEL 49-01A.  AIRCRAFT OK FOR SERVICE.
